Quasi-periodic and periodic solutions for coupled nonlinear Schrödinger equations of Manakov type

Peter Leth Christiansen, J. C. Eilbeck, V. Z. Enolskii, N. A. Kostov

    Research output: Contribution to journalJournal articleResearchpeer-review

    Original languageEnglish
    JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
    Volume456
    Issue number2001
    Pages (from-to)2263-2281
    ISSN1364-5021
    DOIs
    Publication statusPublished - 2000

    Cite this